# SDR USAA2011092800014

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 30,730 hours, 19,789 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CG5090
- Condition: Saturated
- Location: Lt Elevator
- Part time: 30,751 hours, 19,804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS ON LEFT ELEVATOR UPPER SURFACE 5 INCHES FORWARD OF TRAILING EDGE AND 80 INCHES INBOARD OF OUTBOARD EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11 FIGURES 204, 205.
